Alert archive / New York / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 83, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 14, 2005, 12:07 PM EDT for Warren County, Washington County, New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2005, 12:07 PM EDT (16:07 UTC)
- Expired
- Jul 14, 2005, 1:07 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Warren County, NY, Washington County, NY
The radar
The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 141607 SVRALY NYC113-115-141700- /O.NEW.KALY.SV.W.0083.050714T1607Z-050714T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 1207 PM EDT THU JUL 14 2005 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WARREN COUNTY IN EAST CENTRAL NEW YORK WASHINGTON COUNTY IN EAST CENTRAL NEW YORK * UNTIL 100 PM EDT * AT 1207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EAGLE POINT CAMPGROUND TO LAKE LUZERNE CAMPGROUND...OR ALONG A LINE EXTENDING FROM 16 MILES NORTH OF WARRENSBURG TO 8 MILES SOUTHWEST OF WARRENSBURG...AND MOVING EAST AT 30 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... LAKE LUZERNE CAMPGROUND AND WARRENSBURG BY 1215 PM EDT LAKE GEORGE VILLAGE...LAKE GEORGE AND BOLTON LANDING BY 1225 PM EDT HAGUE AND ROGERS ROCK CAMPGROUND BY 1230 PM EDT HULETTS LANDING BY 1235 PM EDT WHITEHALL BY 1245 PM EDT COMSTOCK BY 1250 PM EDT LAT...LON 4381 7380 4334 7406 4334 7316 4380 7289 $$ TAW
2 follow-up statements
000
WWUS51 KALY 141647
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1246 PM EDT THU JUL 14 2005
NYC113-115-141700-
/O.CON.KALY.SV.W.0083.000000T0000Z-050714T1700Z/
WARREN NY-WASHINGTON NY-
1246 PM EDT THU JUL 14 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 PM EDT FOR
NORTHERN WASHINGTON AND EXTREME SOUTHEASTERN WARREN COUNTIES...
AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OTTENBURGS RAMP TO ADAMSVILLE...OR ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF WHITEHALL TO HUDSON FALLS...MOVING
EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST GRANVILLE...TRUTHVILLE...SLYBORO AND NORTH HEBRON BY 1255 PM
EDT
MIDDLE GRANVILLE...SOUTH GRANVILLE...SLATEVILLE AND RACEVILLE BY
100 PM EDT
LAT...LON 4367 7350 4365 7341 4358 7342 4357 7338
4362 7336 4362 7330 4357 7329 4356 7326
4331 7327 4331 7365 4327 7367 4329 7370
4328 7373 4323 7377 4325 7383 4330 7382
4340 7389 4337 7416 4372 7421 4380 7346
$$
TAW000
WWUS51 KALY 141707
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
106 PM EDT THU JUL 14 2005
NYC113-115-141716-
/O.EXP.KALY.SV.W.0083.000000T0000Z-050714T1700Z/
WARREN NY-WASHINGTON NY-
106 PM EDT THU JUL 14 2005
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND WARREN
COUNTIES EXPIRED AT 100 PM EDT...
THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WASHINGTON COUNTY...THEY
DO NOT APPEAR SEVERE AT THIS TIME.
LAT...LON 4367 7350 4365 7341 4358 7342 4357 7338
4362 7336 4362 7330 4357 7329 4356 7326
4331 7327 4331 7365 4327 7367 4329 7370
4328 7373 4323 7377 4325 7383 4330 7382
4340 7389 4337 7416 4372 7421 4380 7346
$$
TAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:40 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 14, 10:40 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBANY NY 1040 AM EDT THU JUL 14 2005 .SHORT TERM (REST OF TODAY)... REALLY QUICK UPDATE WITH SVR WEATHER ONGOING OVER THE SOUTHERN ADIRONDACKS AT THIS TIME DUE TO A 500 MB SHORTWAVE AND SFC TROUGH. MAGLENTA DEVELOPED LOCAL SEVERE INDEX YIELDS MINOR SEVERE EVENT TODAY WITH SBCAPE VALUES OF ABOUT 1000 J/KG AND EHI VALUE OF 0.5. BELIEVE BEST THREAT OF SEVERE WILL BE NORTH OF INTERSTATE 90. THE BEST BULK SHEAR VALUES 0-6 KM ARE ACROSS EXTREME NORTHERN NY (30-40 KNOTS) FOR THIS PM AND AFTERNOON. THE WIND FIELDS LOOK POOR FOR WIDESPREAD SEVERE (MAX WIND OFF SOUNDING ONLY ABOUT 25 KTS IN TROP). COLD FRONT WILL PROVIDE LOW-LEVEL CONVERGENCE LATER TODAY...SO WILL KEEP THUNDERSTORMS IN FOR LATE TODAY/EARLY PM. CANT DISAGREE WITH SPC DAY 1 ANALYSIS AT THIS TIME EITHER. VIL OF THE DAY ABOUT 56 KG/M2. MORNING WORDING WILL BE REMOVED IN ZONES ALSO. && .PREVIOUS DISCUSSION... (ISSUED 232 AM EDT THU JUL 14 2005) SYNOPSIS...A CDFNT ACROSS S ONTARIO FM JUST N OF LK ONTARIO TO THE OTTAWA VALLEY WILL SAG SLOWLY AND SLIGHTLY SOUTH TODAY. WEAK HIGH PRESSURE MOVES ACROSS SOUTHERN ONTARIO AND QUEBEC FRIDAY AND FRIDAY NIGHT NIGHT WASHING OUT FOR THE WEEKEND. MEANWHILE TROPICAL MOISTURE WITH REMNANTS OF DENNIS REMAIN ON OUR DOORSTEP ACROSS MIDWEST AND MID ATLANTIC STATES INTO SUNDAY...WHEN IT IS FINALLY SHOVED OFF THE COAST. FOR THE NEXT 8 DAYS THICKNESS VALUES REMAIN ABOVE 570 AND OFTEN ABOUT 576. MDLS ARE IN AGREEMENT WITH GENERAL FRONTAL/THERMAL AND PRESSURE SYSTEM MOVEMENT...GFS/NAM DIVERGE IN MAJOR WAYS ACRS FCA IN RH FIELDS BYND TNGT. SHORT TERM (TODAY THROUGH SATURDAY)...RATHER COMPLEX SYSTEM OF BOUNDARYS ABOUT THE REGION ATTM ACTING TO FOCUS CONVECTION TO OUR WEST AND NORTHWEST. CDFNT BCMG WMFNT ALONG LN FM NR YQB-YUL-YOW TO SFC LOW IN UPPER OTTAWA VALLEY. CDFNT FM CANADIAN SIDE OF ST LAWRENCE VLY TO LK ONTARIO BACK INTO MICHIGAN. MEANWHILE REMNANTS OF DENNIS REMAIN PARKED IN OHIO VLY AND CENTERED NR CINCINNATI. TWO CONVECTIVE CLUSTERS PARTICULARLY ACTIVE...ONE OVER LK ONTARIO THE OTHERS FM OTTAWA VY TO ST LAWRENCE VLY. MEANWHILE FURTHER EAST OLD BACKDOOR CDFNT IS STALLED OUT FM WEST ADIRONDACKS TO NR ELM TO UNV. EAST OF IT HAVE SURFACE RIDGE POKING INTO MUCH OF FCA AND MARINE LAYER. MOST AREAS IN FCA CLEAR BUT LOW LEVEL STRATUS AND FOG FORMING IN PLACES. NEXT FEW HRS MAIN CONCERN IS EVOLUTION OF CONVECTIVE COMPLEX TO NW. HWVR LATE HOUR AND DIM CAPES AND MINIMAL DYNAMICS SHOULD KEEP IT BLW SEVERE. BY MORNING BESIDES THE STRAY OUTFLOW BOUNDARYS WE SHOULD HAVE THE MAIN CDFNT FM OTTAWA VALLEY TO N SHORES OF E GREAT LAKES WHERE IT WILL LINGER MUCH OF THE DAY...AND THE PREFRONTAL TROF (OLD BACKDOOR) IN CRNTL NY. THE DEEPENING QUEBEC 500 HPA TROF AND THE BUILDING MID LEVEL HIGH OVER THE UPPER GRTLKS AND A WEAK SHRT WV WILL DRIVE THESE BOUNDARYS INTO THE FCA WITH AREAS OF SHRA AND TSRA BCMG MORE ORGANIZED DURING THE AFTN. SHOULD RESULT IN ISOLD SVR...AS PER SPS DISC. TONIGHT INTO FRIDAY LACKING THERMAL SUPPORT THEY WILL DISSIPATE. WHILE THERE IS LITTLE DIFFERENCE IN THE GFS OR NAMS 500 HPA BUILDING RIDGE FM GRTLKS TO MID ATLC FRI AND FRI NT...THE NAM/GEM/UKMET DRYS AMAS OUT HOLDING TROPICAL MOISTURE/DENNIS REMAINS TO OUR SOUTH...AND SUGGEST MUCH LESS CLOUDINESS FRI INTO SAT NT THAN GFS. GFS 500 HPA RIDGE ISNT AS STRONG AND BREAKS DOWN SOONER FRI NT. SO THE MJR FCST ISSUE WILL BE AMOUNT OF CLDS/SUN AND THREAT LVL FOR -SHRA/TSRA FRI/SAT. AT THIS POINT THE GFS IS THE ODD MAN OUT...AND GIVEN THAT THE REMAINS OF DENNIS HAVE SEEN CONTENT TO SIT NEAR CINCINNATI...THERES NO DYNAMIC REASON TO SUGGEST THEY WILL SUDDENLY SURGE EAST FRIDAY OR SATURDAY. FORECAST WILL BE THE NAM/GEM SOLUTION FRI AND SAT IN TERMS OF CLOUDS. LATE SAT NT AND BEYOND THEY ARE IN AGREEMENT WITH THE TROPICAL MOISTURE MORE CLOUDS AND A CHC OF TSRA SAT NT AND SUN. LONG TERM (SUNDAY THROUGH WEDNESDAY)...BY SUNDAY ALL MODELS BRING TROPICAL MOISTURE BACK INTO REGION WITH HUMID CONDITIONS. MEANWHILE BY SUNDAY NIGHT MID LEVEL RIDGE BUILDS ALL ALONG THE EASTERN SEABOARD. 1000-500 DM THICKNESS VALUES EXCEED 576 OVER MUCH OF E USA. SHOULD BE A HOT AND HUMID MONDAY. WEEK STARTS WITH BERMUDA HIGH FIRMLY ACROSS MUCH OF E USA AT ALL LEVELS WITH HEAT AND HUMIDITY AND SCT MAINLY AFTN AND EVENING TSRA. BY MID AND LATE IN THE WEEK 500 HPA FLOW BECOMES MORE ZONAL ACROSS N TIER OF USA...AN MAYBE A WEAK CDFNT WL BRING SOME LOWER RH/HUMIDITY. BUT OTHERWISE ITS JULY...WARM TO HOT...HUMID...SCATTERED AFTN AND EVNG TSRA INTO THE NEXT WEEK. SURE BEATS FEBRUARY. NO FURTHER CHANGES MADE BEYOND DAY 4. AVIATION...WIDESPREAD MVFR WITH A FEW AREAS OF IFR DUE TO MIST...FOG...AND LOW CEILINGS MAY BE EXPECTED IN THE PREDAWN HOURS. VISIBILITY WILL IMPROVE TO 5 MILES OR MORE BUT A BROKEN CLOUD BASE OF 2500 TO 3000 FT MSL WILL RESULT IN WIDESPREAD MVFR CONDITIONS OVER THE REGION WITH SOME IFR OVER MOUNTAIN REGIONS FROM THE CATSKILLS NORTH. THE CLOUDS WILL BECOME SCATTERED SOUTH OF ALBANY RESULTING IN MOSTLY VFR CONDITIONS OVER THE MID HUDSON REGION OF NEW YORK AND ADJACENT CONNECTICUT. WINDS WILL GENERALLY BE SOUTHERLY 4 TO 8 KNOTS. MVFR TO IFR MAY BE EXPECTED IN SHOWERS AND THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. HYDROLOGY...MAJOR RIVERS SUCH AS THE HUDSON...MOHAWK...AND HOUSATONIC WILL REMAIN AT LOW FLOWS. LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING WILL RESULT IN SHARP RISES TO NEAR BANKFULL ON SMALL STREAMS IN THE IMMEDIATE AREA AND SOME FLOODING OF POORLY DRAINED SECTIONS OF ROADS AND PARKING AREAS. THE RAINS WILL HAVE ONLY A SLIGHT EFFECT ON THE LARGER RIVERS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. && SHORT TERM UPDATE...WASULA
Hazardous weather outlook, Jul 14, 7:50 AM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 750 AM EDT THU JUL 14 2005 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-151100- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY- NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY- SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY- SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY- WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY- WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT- 750 AM EDT THU JUL 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND. .DAY ONE...TODAY...THUNDERSTORMS WILL BE SCATTERED THIS MORNING ...BECOMING MORE NUMEROUS IN THE AFTERNOON AND EARLY EVENING. SOME STORMS MAY BECOME SEVERE ORGANIZING INTO LINES...AS WELL AS A FEW SUPERCELLS THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING FROM ANY SEVERE THUNDERSTORMS THAT DO DEVELOP. THE THUNDERSTORMS WILL MOVE TO THE EAST AT 25 TO 30 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY TO WEDNESDAY...SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY FROM LATE SATURDAY THROUGH WEDNESDAY. THEY ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED IN ALL COUNTIES THIS AFTERNOON OR EVENING. TAW
In the hours before
Special weather statement, Jul 14, 9:40 AM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 940 AM EDT THU JUL 14 2005 NYZ032-033-141445- ...A LINE OF STRONG THUNDERSTORMS MOVING INTO NORTHERN HERKIMER AND EXTREME NORTHWESTERN HAMILTON COUNTIES... AT 933 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES NORTH OF BIG MOOSE TO 20 MILES WEST OF MCKEEVER...OR ALONG A LINE EXTENDING FROM 25 MILES NORTHWEST ...AND MOVING SOUTHEAST AT 15 MPH. THUNDERSTORMS WILL BE NEAR... LYON LAKE...BY 1000 AM STILLWATER RESERVOIR...BY 1015 AM... BIG MOOSE...MCKEEVER...BY 1030 AM OLD FORGE AND NICKS LAKE CAMPGROUND BY 1045 AM RAINFALL RATES MAY REACH AN INCH AN HOUR FROM THIS LINE OF THUNDERSTORMS. TAW
Local storm report, Jul 14, 11:09 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1109 AM EDT THU JUL 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG OLD FORGE 43.71N 74.97W
07/14/2005 HERKIMER NY LAW ENFORCEMENT
TREES DOWN ACROSS PEACHTREE ROAD.
&&
GJMSpecial weather statement, Jul 14, 11:43 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1143 AM EDT THU JUL 14 2005 NYZ033-042-141615- ...A LINE OF STRONG THUNDERSTORMS IN SOUTHEASTERN HAMILTON AND AND NORTHWESTERN WARREN COUNTIES... AT 1142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF NORTH CREEK TO 10 MILES SOUTHWEST OF JOHNSBURG TO 10 MILES SOUTHWEST OF WELLS...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF INDIAN LAKE TO 15 MILES EAST OF SPECULATOR TO 18 MILES SOUTH OF SPECULATOR...AND MOVING EAST AT 25 MPH. THUNDERSTORMS WILL BE NEAR... SACANDAGA CAMPGROUND...NORTH CREEK AND JOHNSBURG BY 1155 AM EDT CHESTERTOWN...EAGLE POINT CAMPGROUND AND WARRENSBURG BY 1215 PM EDT RAINFALL RATES MAY APPROACH 1 TO 2 INCHES AN HOUR FROM THIS LINE. TAW
Local storm report, Jul 14, 12:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1201 PM EDT THU JUL 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND DMG OLD FORGE 43.71N 74.97W
07/14/2005 HERKIMER NY LAW ENFORCEMENT
TREES DOWN, PEACH TREE ROAD
1125 AM TSTM WND DMG INDIAN LAKE 43.78N 74.27W
07/14/2005 HAMILTON NY LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
EDKThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 10:24 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 76 min |
| Jul 14, 3:08 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 67 min |
| Jul 14, 3:36 PM EDT | Flash Flood Warning | ALY | Fulton, Herkimer | 3 hr |
| Jul 14, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 64 min |
| Jul 14, 4:13 PM EDT | Flash Flood Warning | ALY | Saratoga | 4 hr |
| Jul 14, 4:14 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 49 min |
| Jul 14, 4:17 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 58 min |
| Jul 14, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 58 min |
| Jul 14, 5:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schoharie | 70 min |
Nearby
Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.